| Model Number |
PDP259H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number: qhmjrk / pdp259h, and no non-conformances related to the reported complaint condition were identified.Note: events reported via mw # 2210968-2020-09717, 2210968-2020-09718, 2210968-2020-09719, 2210968-2020-09720.
Event or Problem Description
It was reported that the patient underwent a breast procedure on an unknown date and suture was used.During the procedure, the suture was found to be brittle and broke mid-strand under minimal tension while suturing deeper breast tissue.It was reported that significant force was not applied at the time of suture breakage.There were no adverse patient consequences reported.